# SDR QXEA0000518

- Difficulty date: February 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- System (JASC): 2610 · Detection System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - SMOKE WARNING ILLUMINATES IN FLIGHT FOR ONE MINUTE THEN WENT OUT.  MAINTENANCE MET AIRCRAFT ON ARRIVAL.  NO SMOKE OR ODOR DETECTED.  INSPECTED BOTH SMOKE DETECTORS AND RESEATED CANNON PLUGS, REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
